Tolerance or something else?

Discussion in 'Opiates' started by Swiggzz, Jan 30, 2009.

  1. Swiggzz

    Swiggzz Member

    Hey guys, haven't been able to find any thread like what I am about to write so I figured I'd give it a shot to ask.

    WARNING: Long-ish post. Sorry.

    About two days ago I was having a regular day, took my daily dose of OxyContin (@100mg), and went over to my buddy's house to get some Suboxen for the next few days until there was more Oxy going around.

    When I arrived he had gotten some 8mg Buprenorphine pills (white, wierd 'oval' shape, B8 on one side and scored on the other side with the Suboxen 'cross' looking icon). We split it up and each of us snorted half, so I had taken 4mg.

    About 10 minutes after I started feeling very flushed, light headed, hot, my heart beat was very rapid, I thought I was going to die, which ended up freaking me out even more. I ended up feeling better about an hour later. Im assuming I just did too much shit that day and has some type of episode.

    Now the next day my boy had 'come thru' with some 80s. I woke up not feeling too shitty, picked up 2 80s, and snorted 3/4ths of one about 1 hour after I woke up. It didn't really do much.

    I continued to do the other 1/4th and half of the other through the day trying to take it easy just in case and managed to get through the day normally but I didn't feel my usual 'rush' of euphoria. I said fuck it and went to sleep that night with no worries.

    Woke up today and did what I had left, and bought one more 80 from my buddy. Did about 80mg so far in the span of 2 hours and I still don't feel like it's 'hitting' me like it should be. So I have 3 questions to be answered (hopefully):

    #1. What exactly happened when I took the Buprenorphine? Did I just freak myself out? Did I do too much?

    #2. Why didn't I feel anything yesterday? Was it the Buprenorphine still in my system? My tolerance going up?

    #3. Why am I not feeling anything today, almost 48 hours after the Buprenorphine?

    Any help would be greatly appreciated.
     
  2. CherokeeMist

    CherokeeMist Senior Member

    ok let me first say that i'm not really that knowledgable when it comes to opiates, and i'm sure there are people on the forums that can help you out better than i can.

    but from what i understand, your situation is entirely related to the suboxone. i know it is used to treat opiate addiction, and i've heard that taking it while on an opiate will mess with things (maybe someone else can provide more detailed info). but you shouldn't have taken it after you had just done OCs, for sure. no need.

    i am pretty certain, though, that it's the reason you can't get high off OCs. after you take subs, your tolerance is messed up for around 72 hours. don't waste any more OCs for another 24 hours, you won't go into withdrawals and you wouldn't feel them anyway.
     
  3. Swiggzz

    Swiggzz Member

    Yeah that is true, but what I took was Buprenorphine without Nalaxone, and from what I understand it is not the same thing as Suboxen (I could be completely wrong, apologies if I am).

    Plus on a side note I always take Suboxen when supply is running low and I can't get my hands on any 80s. My tolerance has never shot up this fast after switching to Suboxen for 2-5 days and then going back to Oxy.

    Hell, I have taken 8mgs of Suboxen around 11 a.m. and snorted 60mg of OxyContin later that night at around 9 or 10 p.m. and felt the effects like I normally would.

    It's wierd.

    Oh and since I first posted I did an additional 30-40mgs of OxyContin which should have gotten me zombified, but I feel 'alright'.
     
  4. Eagles06

    Eagles06 Member

    Listen, You have to wait atleast 24 hours after any other opiate use before taking suboxone or it will put you into withdrawl. Make sure you are in withdrawl before you take it and it will help you. And also it is an opiate blocker so don't take any opiates for a while after takeing suboxone it will be a waste of moeny and pills/herion(any other opiate).
     
  5. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    It isn't your tolerance, it's the Sub blocking it. Regardless if it has Nalax or not.

    Stop taking them together. Why are you snorting Subs? They work BETTER sublingually first of all, and second of all, if you knew ANYTHING about what you were taking, you wouldn't be trying to take Oxy's and Subs in the same day.

    Come on man.
     
  6. Euphorial

    Euphorial Member

    Might I recommend some research about the drugs you're taking (not trying to sound mocking at all sorry). Oxy and subs would be an obvious mistake for most of the opiate users here.

    I normally check erowid & random sites I can find about drug interactions with the substance I'm using. Important things to do.
     
  7. Guitar

    Guitar Senior Member

    I snort subs because they have better b/a and work better for me that way. A lot of people do. And OP, if I understand you , you did your daily dose of 100 mgs then snorted 4 mgs of subutex at your friends a few hours later? Thats really stupid and why you got sick, when you do subs right after oxy then your going to go into precipatated withdrawal. And when you do oxy after subs it just blocks the effects. Its all about timing.
     
  8. sam&ella

    sam&ella Member

    been bida dum
    the anssweure
     
  9. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Do you have a source that says that intranasal BA is higher then Sublingual? I am not saying you are wrong, I just wanted to see some information on this. I would think that Sublingual is the best ROA, considering the tablets were made for that, but you learn something new everyday.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice